# SDR CALA2023050801405

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 89,653 hours, 19,699 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 2174A
- Condition: Unknown
- Location: Rudder
- Part time: 89,614 hours, 19,693 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM INOP REF FIM PROCEDURE 27-21 FAULT TREE 805 RUDDER TRIM PROBLEMS REPLACED RUDDER TRIM INDICATOR - NO HELP. REINSTALLED ORIGINAL SEE FIM 27-28 TASK 802. PLACED TRANSMITTER AND INDICATOR IN FLIGHT DECK F.O. SEAT. VERIFIED 28V PRESENT AT PIN 11 ON D1744 AT TRIM CONTROL. REMOVED RUDDER TRIM ACTUATOR. ACCOMPLISHED INTERFACE INSPECTION. NO DEFFECTS FOUND. INSTALLED NEW RUDDER TRIM ACTUATOR PER AMM 27-21-06-022,TORQUED RUDDER TRIM INDICATOR REF AMM 27-21-23-402-037. JUMPERED PIN 11 TO PIN 14 AND TO PIN 6 RESPECTIVELY. THIS ALL BOLTS,CANNON PLUG INSTALLED AND TIGHTENED.NEEDS OP CHECK. BYPASSED TRIM CONTROL. NO TRIM MOVEMENT. MOST LIKELY TRIM PARTS USED:  1950070,QTY :1 ACTUATOR AT FAULT. REF SSM 27-20-01 AND WDM 27-21-11. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1950070  SN OFF 2174 TRIM, ACTUATOR   OFF 99-2721-9-0005 2174 ON 99-2721-9-0005 2629 REF GMM 09-10-05 DOES NOT NEED RII OR IDT FOR INSTALLATION. PERFORMED OPERATIONAL CHECK AND LEAK CHECK OF RUDDER TRIM ACTUATOR REF AMM 27-21-00-715-001-001, OPS CHECK GOOD LEAK CHECK GOOD OK TO CONTINUE.
